# SDR DALA2022062804517

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,302 hours, 29,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 R-1 DOOR WILL NOT ARM CORRECTLY. CORRECTIVE ACTION: DOOR ARMING OUT OF SEQUENCE// RESET GIRT BAR // CYCLED DOOR - OPS CK OK/// B757 AMM 52-11. (8610260)
